MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. CLIP

AOMORI OLYMPUS CO., LTD. CLIP
Model Number HX-610-135
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.The report is related to mfr # 9614641 - 2024 - 01601, mfr # 9614641 - 2024 - 01599, and complaint # (b)(6).
 
Event or Problem Description
It was reported that the clip gripping the mucosa could not be removed during the therapeutic colon polypectomy procedure.It was eventually removed by shaking it and the procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Additional information added to fields d8, d9, h2, h4, h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 months since the subject device was manufactured.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.As a result, the presumed cause and a definitive root cause could not be determined.The event can be prevented by following the instructions for use: do not apply excessive bending, pulling or pressure to this product.It may led to equipment damage or functional deterioration.Do not round the insertion tube smaller than 20 cm in diameter.The insertion tube may be damaged.Do not use excessive force to operate each part.It may led to damage of rotating clip device and clip.Olympus will continue to monitor field performance for this device.

Brand Name
CLIP
Common Device Name
CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19967638
Report Number9614641-2024-01612
Device Sequence Number18383064
Product Code PKL
UDI-Device Identifier04953170415128
UDI-Public04953170415128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K240617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-610-135
Device Lot Number41K
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer09/02/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HX-11OQR- ROTATABLE CLIP FIXING DEVICE
Patient SexUnknown